Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Wellbutrin While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

BACK ON HIV MEDS

I am a little concerned about being back on HIV medications. I have great worries about the facial wasting, but you have to do what you have to do if you want to live! I started back on one of the regimens I tried before because my doctor thought it...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Truvada plus Isentress combo is generally not associated with lipoatrophy (facial wasting), compared to several of the other HIV drugs (particularly d4T (Zerit), dId (Videx) and AZT (Retrovir, Combivir, Trizivir)).As for your suspicions that you... Read more »

Cortisol, sleep problems, stress and Norvir

I have been positive 23 years, 40 years old, CD4 437 21%, VL undetectable. I take Norvir, Reyataz, Truvada, Remeron 60 mg, Klonopin 2.5 mg spread through the day, Wellbutrin XL 150 mg, Acyclovir, and Asacol.My question is about my sleep problems. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I have seen no data on the use of phosphatidylserine in the setting of HIV-associated sleep disorders or on possible drug interactions in patients taking a protease inhibitor. Protease inhibitors can Read more »

Counts good but feel bad

First i would like to say what wonderful people you are for doing this site.I am 51, been positive for 9 years. I have been on the cocktail that whole time. currently i am on ziagen, viramune and truvada. I also take effexor and wellbutrin for...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...I am sorry you are not feeling well in spite of your success at keeping your virus suppressed.As far as your HIV meds are concerned, your combination has a low risk of causing lactic acidosis which could give some of the symptoms your described. Read more »

Medicines & loose stools

I am taking Wellbutrin xl 150mg Daily, Atripla nightly, lamictal 200mg nightly, lipitor 20 mg nightly, klonopin 1mg nightly. I have been positive since 02/06. I have nondectable viral load, Tcells 375-400. I am under a bit of stress, BUT could the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Essentially all of your medications can cause/aggravate loose stools in some patients (the tenofovir in the Atripla most likely of the HIV medications) and that includes the Lamictal, Lipitor, Wellbutrin, and Klonopin! It can be a real challenge... Read more »
Articles
The Well Project

Gynecological Problems

...opportunistic infections, menopause or other GYN conditions. Other factors may include using some side effects of HIV drugs and other meds (like megestrol), street drugs (especially heroin and marijuana), and poor nutrition. Finally, body weight... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...the central nervous system (CNS). The nerves and muscles are the peripheral (around the outside) nervous system. People with HIV disease can have several problems with the nervous system. A common problem is peripheral neuropathy. This can... Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...these metabolic changes,including HIV or the HIV drugs. Although you cannot see these changes, they cancause serious long-term health problems. High lipid levels: High levels of blood fats such as cholesterol andtriglycerides can increase... Read more »
Connect With Others

cost of hiv

Posted by hopefulone, 8 Replies
...curious...what is the cost of hiv in terms of medical treatment...i am not currently on medicine and am curious what the disease costs some of you guys on an annual Read more »

Taking charge of your life

Posted by Anonymous, 16 Replies
...having some beautiful babies with this man i love and to make them proud. Now i am not sure what to do with myself. I hear that hiv is not a death sentence, some will even go as far to say i will probally die of something else if i grad the... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

Loss of cognitive function

Posted by ScotCharles, 6 Replies
...normal iron binding ability of my blood cells which soak up the non-liver iron to be non-symptomatic of hemachromatosis. My HIV specialist believes that I am experiencing a side effect of the Norvir and Reyetaz combination I take. For now,... Read more »